gynecologist-icon
Lower abdomen pain when I cross my legs
Hi, I have been having bacterial vaginoais infection and have been advised to take one course of antibiotics.i did take one course of antibiotics but the fishy odor did continue for next couple of months after taking medication. I have Also noticed that I am not able to cross my legs in the last few months. If I do, I have discomfort and pain.
546 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Fishy odour Could be due to fungal infection,for which she would need ointments etc and as regards pain while crossing legs, she would need to get herself examined and take advice thereafter.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Fingers Crossed
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.